MathSciNet Relay Station
MathSciNet bibliographic data
MR1429457 (97m:34095) 34D20
Tiryaki, Aydin; Tunç, Cemil Boundedness and stability properties of solutions of certain fourth order differential equations via the intrinsic method. Analysis 16 (1996), no. 4, 325–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement